Management Of Itchy Pain In The Skin.?
Good afternoon, I sometimes experience itching / biduran throughout the body then followed by fainting. Initially when I started to feel a little itching I was immediately taking the drug Citirizien. But then it must have passed out. Events like this have happened quite a long time and the distance happens like that is uncertain. For example 6 months 1 time or even just 1 year 1 time. Well, how do you handle it? Thank you
Good night, thank you for the question
Hives or urticaria is an acute allergic reaction that attacks blood vessels in the skin due to various reasons. Urticaria is characterized by symptoms of swollen / local bumps until they appear suddenly and disappear slowly, pale and reddish in color, and rise on the surface of the skin. Complaints are also accompanied by itching, feeling stung or punctured.
Risk factors for urticaria include:
1. History of atopy in self and family
2. History of physical trauma to the activity
3. History of bites / stings
4. Consumption of medicines (pain medications, antibiotics, immunizations, injections, hormones, laxatives, etc.)
5. Consumption of food (eggs, shrimp, fish, beans, etc.)
6. History of infection
7. History of physical factors trauma (heat, cold, sunlight, UV light, radiation)
In severe conditions, acute allergic reactions similar to urticaria can be fatal, because the effects occur systemically and can be life threatening. This condition is called anaphylactic reaction, which is an excessive body reaction to exposure to allergens from outside. This condition is characterized by a sudden drop in blood pressure, severe respiratory distress, and loss of consciousness.
Symptoms in anaphylactic reactions can be:
1. Nausea and vomiting.
2. Swelling of the tongue and lips.
3. Itching and the presence of rashes on the skin throughout the body.
4. Shortness of breath.
5. Headaches until fainting.
6. Weakening pulse.
Treatment in mild conditions is the provision of anti-histamine drugs as well as recommendations to avoid the above causes. If you experience recurrent fainting coupled with the symptoms above, do a further consultation with a doctor for a direct physical examination. Further tests are useful to look for other possible causes or confirm the diagnosis of allergies by suggesting additional examinations, such as skin prick tests or blood tests.
That's all, hope you can help